Symptoms of Hallucinogen Overdose
Now that the reader has an idea of just how bad drug and alcohol addiction has gotten in this country, this article will focus on hallucinogens. Overdose on hallucinogens goes hand in hand of course with hallucinogen overdose prevention and the efforts that people take to help people beat drug and alcohol addiction once and for all and for good. The symptoms of hallucinogen overdose are pretty straight forward, but a person does need to know them to be able to recognize them effectively and easily.
What is well understood in this country at this time is that substance abuse, drug addiction, and alcohol addiction is definitely a harsh prospect to say the least and is something that does need to be addressed certainly. Listed below are some of the signs that a person is overdosing on hallucinogens, and that that person may indeed need help very seriously:
- Dilated pupils to the point where seeing is difficult
- Rapid eye movement and skittering eyes
- Anxiety and nervous hysteria
- Feelings of being invulnerable and being indestructible
- Euphoria and almost psychotic glee
- Increased heart rate to the point of being dangerous
- Distorted perceptions and an inability to see totally well
- Depression and sadness in general
- Weight loss and problems with weight
- Changes in personality and having a hard time staying calm
- Difficulty talking and forming cohesive thoughts
These are not only signs that a person is beginning to struggle pretty intensively with substance abuse, but it is also a sign that they might be on the verge of an overdose on hallucinogens, and this should be watched out for pretty closely. When people take these types of drugs, they very quickly become hooked on the effect that the drug has on them mentally and psychologically, and this effect is what they become addicted to.